Holography and cosmological singularities

Das, Sumit R. (2007) Holography and cosmological singularities International Journal of Modern Physics A, 22 (31). pp. 5638-5655. ISSN 0217-751X

Full text not available from this repository.

Official URL: http://www.worldscinet.com/ijmpa/22/2231/S0217751X...

Related URL: http://dx.doi.org/10.1142/S0217751X0703889X


Certain null singularities in ten dimensional supergravity have natural holographic duals in terms of Matrix Theory and generalizations of the AdS/CFT correspondence. In many situations the holographic duals appear to be well defined in regions where the supergravity develops singularities. We describe some recent progress in this area.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Co Pte Ltd.
ID Code:8682
Deposited On:28 Oct 2010 11:04
Last Modified:31 May 2011 04:52

Repository Staff Only: item control page